# SDR SWIA200515666

- Difficulty date: October 2, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 3,851 hours, 2,523 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 845
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 307 hours, 216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WOULD NOT ENGAGE.  REPLACED SSCU NR 2.  OPERATIONAL CHECK GOOD IAW 23-60-00.
